Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

dont know whats wrong

okay iam on the depo shot ans ihave been on it 2 years and i get hot flashes and my boobs hurt and i get bad headaches and i had bleading afer sex like 3 weeks ago and my lower stomach hurts aand it burns to pee and they have tested me for utis and stds and they said i dont have infections or stds but i feel like something is wrong i tought pregnancy but the pee test came back i wasnt , they said i had a bacterail infection and inflimation down there but i cant see that causeing all this anyone have any ideads

Answer Question
 
kaysmom415

Asked by kaysmom415 at 6:19 PM on Oct. 25, 2010 in Health

Level 5 (73 Credits)
Answers (2)
  • the burning could be from an infection. but the headaches are prolly from the horomone in the shot. when i was on the depo, it gave me horible miagranes (lasted at least a week long sometimes). depo is really meant for short term use (like 6 months to 2 yrs) it might be time to get a new birthconrtol
    Phippsandrea

    Answer by Phippsandrea at 6:41 PM on Oct. 25, 2010

  • yea it might be time to chang it but bleadimg after sex is making me wonder
    kaysmom415

    Comment by kaysmom415 (original poster) at 7:00 PM on Oct. 25, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN